# SDR AALA20000248

- Difficulty date: January 30, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 12212
- Condition: Shorted
- Location: Cabin Ceiling
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK - FLT 1262 - AFTER LANDING AND SHUTDOWN SMOKE APPEARED IN AFT CABIN CEILING AREA NEAR LIGHTS.  REPAIRED SHORT IN WIRE 122-12 FROM K172 RELAY TO M598 BLOWER MOTOR.  ALSO REPAIRED BURNED/DAMAGED PIN IN CONNECTOR D1266.  SYSTEM GROUND CHECK NORMAL OPERATION.  REPLACED LOGIC CONTROL MODULE AS PRECAUTION.  (M)
